Volume 18, Issue 1 (4-2023)                   IJMSI 2023, 18(1): 131-144 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shamsizadeh M, Zahedi M M, Abolpour K. Reduction of BL-general L-fuzzy Automata. IJMSI 2023; 18 (1) :131-144
URL: http://ijmsi.ir/article-1-1528-en.html
In this paper, we show that for any BL-general L-fuzzy automaton (BL-GLFA) there exists a complete deterministic accessible reduced BL-general L-fuzzy automaton that recognizing the behavior of the BL-GLFA. Also, we prove that for any finite realization β, there exists a minimal complete deterministic BL-GLFA recognizing β. We prove any complete deterministic accessible reduced BL-GLFA is a minimal BLGLFA. After that, we show that for any given finite realization β, the minimal complete deterministic BL-GLFA recognizing β is isomorphic to any complete accessible deterministic reduced BL-GLFA recognizing β. Moreover, we give some examples to clarify these notions. Finally, by using these notions, we give some theorems and algorithms and obtain some related results.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb